Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 2, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Apr 19, 2014, 2:05 PM MDT for Hidalgo County, New Mexico. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2014, 2:05 PM MDT (20:05 UTC)
- Expired
- Apr 19, 2014, 3:00 PM MDT
- In force
- 55 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Hidalgo County, NM
The radar
The Tucson radar (KEMX), 185 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
954
WUUS54 KEPZ 192005
SVREPZ
NMC023-192100-
/O.NEW.KEPZ.SV.W.0002.140419T2005Z-140419T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
205 PM MDT SAT APR 19 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HIDALGO COUNTY IN SOUTHWEST NEW MEXICO...
* UNTIL 300 PM MDT
* AT 156 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COTTON CITY. OTHER STORMS WERE INTENSIFYING OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
RODEO...
LORDSBURG...
ANTELOPE WELLS...
ANIMAS...
WINDMILL...
SHAKESPEARE...
ALAMO HUECO...
COTTON CITY...
CLOVERDALE...
STEINS...
GERONIMO PASS...
BIG HATCHET REFUGE...
GRANITE GAP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3244 10903 3247 10856 3185 10857 3184 10824
3133 10824 3135 10904
TIME...MOT...LOC 2004Z 217DEG 17KT 3203 10891
$$
ROGASH2 follow-up statements
020
WWUS54 KEPZ 192039
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
239 PM MDT SAT APR 19 2014
NMC023-192100-
/O.CON.KEPZ.SV.W.0002.000000T0000Z-140419T2100Z/
HIDALGO NM-
239 PM MDT SAT APR 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HIDALGO COUNTY
UNTIL 300 PM MDT...
AT 230 PM MDT STRONG TO SEVERE THUNDERSTORMS WERE IN THE VICNITY
OF LORDSBURG...ANIMAS...ANTELLOPE WELLS AND RODEO.
LOCATIONS IMPACTED INCLUDE...
RODEO...
LORDSBURG...
ANTELOPE WELLS...
ANIMAS...
WINDMILL...
SHAKESPEARE...
ALAMO HUECO...
COTTON CITY...
CLOVERDALE...
STEINS...
GERONIMO PASS...
BIG HATCHET REFUGE...
GRANITE GAP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3244 10903 3247 10856 3185 10857 3184 10824
3133 10824 3135 10904
TIME...MOT...LOC 2037Z 217DEG 17KT 3215 10880
$$
ROGASH031
WWUS54 KEPZ 192055
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
255 PM MDT SAT APR 19 2014
NMC023-192105-
/O.EXP.KEPZ.SV.W.0002.000000T0000Z-140419T2100Z/
HIDALGO NM-
255 PM MDT SAT APR 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR HIDALGO COUNTY WILL EXPIRE AT
300 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3244 10903 3247 10856 3185 10857 3184 10824
3133 10824 3135 10904
TIME...MOT...LOC 2055Z 217DEG 17KT 3222 10874
$$
NOVLANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:08 AM MDT, 8 hours 57 minutes earlier.
Area forecast discussion, Apr 19, 5:08 AM MDT, 8 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 508 AM MDT SAT APR 19 2014 .SYNOPSIS... UPPER LOW OVER ARIZONA WILL CONTINUE TO SPREAD SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE BORDERLAND TODAY AND TONIGHT. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS OF 40 MPH. HIGH PRESSURE ALOFT WILL BEGIN TO DRY US OUT STARTING ON SUNDAY...THOUGH A FEW MOUNTAIN SHOWERS ARE STILL POSSIBLE. TEMPERATURES WILL WARM TO NEAR NORMAL SUNDAY AND THEN WELL ABOVE NORMAL FOR MUCH OF THE REST OF THE WEEK AS WEST FLOW ALOFT AND NEAR THE SURFACE INCREASE. TUESDAY AND WEDNESDAY LOOK TO BE THE WARMEST DAYS...WITH HIGHS APPROACHING 90 DEGREES OVER THE LOWLANDS. SURFACE WINDS WILL ALSO INCREASE WITH WINDY CONDITIONS LIKELY WEDNESDAY AND THURSDAY. && .DISCUSSION... UPPER LOW NOW OVER SW ARIZONA WITH MAIN TROUGH EXTENDING FROM LOW DOWN ACROSS THE SOUTHERN BAJA. MOISTURE CONTINUES TO ADVECT IN FROM THE SOUTHWEST AT MID/HIGH LEVELS WHILE LOW LEVEL SOUTHWEST FLOW BRINGS IN SOME MOISTURE ALSO. TPW PRODUCT SHOWS PW'S OF AROUND .7 - .8 INCHES...WITH SLIGHTLY WETTER AIRMASS JUST TO OUR SOUTH. MODELS NOT BRINGING MAIN TROUGH THROUGH UNTIL LATE TONIGHT SO CONTINUED DESTABILIZATION OF AIRMASS ALONG WITH BROAD SCALE LIFT WILL CONTINUE THUNDERSTORMS THROUGH TONIGHT. CLUSTER OF THUNDERSTORMS MOVED NORTH INTO THE BOOTHEEL EARLY THIS MORNING AND HAS SINCE MOVED UP FROM ABOUT DEMING TO SILVER CITY AND NORTHWARD. RADAR RAINFALL ESTIMATES RANGE FROM ABOUT .25-.50 INCHES IN THIS AREA. FORTUNATELY STORM MOVEMENT IS RELATIVELY FAST SO NOT MUCH IN THE WAY OF FLOOD POTENTIAL. NAM12 PICKED UP ON THIS NICELY ALTHOUGH THEIR QPFS ARE OVERDONE. WILL KEEP HIGHER POPS IN THE WEST HALF THIS MORNING AND THEN MORE UNIFORM THIS AFTERNOON. WILL HAVE TO KEEP A WATCH ON THE SILVER BURN AREA AS MUCH OF THIS MOISTURE IS MOVING ACROSS THAT AREA. BEST GUESS IS THAT WE WOULD NEED TO SEE ABOUT .75+ INCHES FALL FAIRLY QUICKLY IN THAT AREA TO START WORRYING ABOUT FLOODING. AS FOR THE STORMS...LATEST MODELS SHOWING HIGHER MUCAPE VALUES THAN EARLIER RUNS...WITH VALUES OF AROUND 500 TO 1200 J/KG THIS AFTERNOON. STILL NOT MUCH DIRECTIONAL SHEAR AND WITH DECENT MID/UPPER LEVEL WIND SPEEDS...UPDRAFT TOWERS MAY SEE SOME DIFFICULTY IN MAINTAINING. THAT SAID...WITH WBZ AT OR BELOW 12K FT MSL...SOME HAIL IS LIKELY ALONG WITH GUSTY WINDS. MAIN TROUGH IS THROUGH THE AREA SHORTLY BEFORE DAYBREAK SUNDAY...WITH BRIEF NVA/SUBSIDENCE SUNDAY MORNING BEFORE WEAK IMPULSES MOVE NORTHWEST TO SOUTHEAST ACROSS THE AREA BY SUNDAY AFTERNOON. WILL KEEP LOW POPS IN FOR THE MOUNTAIN AREAS DUE TO THIS. TEMPERATURES BACK TO NEAR NORMAL. DESPITE RIDGING ALOFT ON MONDAY...MODELS STILL SHOWING SOME WEAK PVA AND UPWARD MOTION. WITH DECENT INSTABILITY PERSISTING AND PW'S OF AROUND .5 INCHES...WILL KEEP LOW MOUNTAIN POPS IN FOR ONE MORE DAY. TUESDAY AND BEYOND...STRONGER WEST WINDS ALOFT AND AT THE SURFACE KICK IN WITH STRONG WARMING TREND. WARMEST DAYS SHOULD BE TUESDAY AND WEDNESDAY...WHILE THE WINDIEST DAYS LOOK TO BE WEDNESDAY AND THURSDAY. WINDS WILL BE CLOSE TO ADVISORY CRITERIA WEDNESDAY. && .AVIATION...VALID 19/12Z-20/12Z... GENL CONDS SCT-BKN150 BKN250. SCATTERED 6SM -TSRA BKN100 WITH A FEW 1-3SM +TSRA OVC080. TSTMS MOST FREQUENT WEST OF DEMING THIS MORNING...WITH COVERAGE BECOMING MORE EVEN THIS AFTERNOON. && .FIRE WEATHER... UPPER LOW OVER SW ARIZONA CONTINUES TO BRING UP MOISTURE ALOFT FROM THE SOUTHWEST...WHILE AT THE SURFACE SOUTHEAST WINDS ALSO BRING IN SOME MOISTURE. SCATTERED SHOWERS/THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT...BEFORE DISSIPATING AROUND 06Z. HIGH PRESSURE ALOFT AND THE RETURN OF WESTERLY LOW LEVEL WINDS WILL BEGIN TO SCOUR OUT THE MOISTURE SUNDAY...THOUGH A FEW MOUNTAINS SHOWERS/TSTSM STILL POSSIBLE. THE REST OF THE WEEK LOOKS TO REMAIN DRY WITH A WARMUP. TEMPERATURES BACK ABOVE NORMAL WEDNESDAY AND BEYOND. WINDS WILL ALSO INCREASE INTO WINDY CATEGORY WEDNESDAY AND THURSDAY...PERHAPS BRINGING FIRE CONDITIONS BACK TO NEAR CRITICAL. VENTILATION RATES GOOD OR BETTER SATURDAY AND SUNDAY WITH VERY LOW (2 OR 3) HAINES INDICES. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 77 56 80 58 85 / 50 40 0 0 0 SIERRA BLANCA 75 53 76 52 82 / 60 60 0 0 0 LAS CRUCES 75 52 77 54 82 / 40 40 10 0 0 ALAMOGORDO 75 50 77 52 82 / 40 40 10 0 0 CLOUDCROFT 54 41 54 39 62 / 70 60 30 20 10 TRUTH OR CONSEQUENCES 74 52 76 51 81 / 40 40 10 0 0 SILVER CITY 65 50 70 48 76 / 40 40 20 10 0 DEMING 76 47 78 48 83 / 40 40 10 0 0 LORDSBURG 75 48 77 50 83 / 30 30 0 0 0 WEST EL PASO METRO 77 56 79 59 83 / 50 40 0 0 0 DELL CITY 73 45 78 45 81 / 60 60 10 0 0 FORT HANCOCK 82 59 84 58 88 / 60 60 0 0 0 LOMA LINDA 67 52 71 53 75 / 60 60 0 0 0 FABENS 79 51 80 54 85 / 50 40 0 0 0 SANTA TERESA 76 55 78 56 82 / 40 40 0 0 0 WHITE SANDS HQ 73 59 76 61 81 / 40 40 10 0 0 JORNADA RANGE 74 44 76 45 82 / 40 40 10 0 0 HATCH 74 47 76 49 82 / 40 40 10 0 0 COLUMBUS 75 57 76 55 81 / 40 40 0 0 0 OROGRANDE 76 51 80 52 83 / 40 40 10 0 0 MAYHILL 59 45 63 45 68 / 70 60 30 20 10 MESCALERO 62 45 65 38 69 / 60 60 30 20 10 TIMBERON 59 44 63 38 68 / 60 60 30 10 10 WINSTON 64 45 68 45 73 / 50 50 30 10 0 HILLSBORO 67 55 70 56 77 / 40 40 20 0 0 SPACEPORT 72 46 74 51 79 / 40 40 10 0 0 LAKE ROBERTS 65 44 68 41 74 / 50 50 30 20 0 HURLEY 68 50 70 48 76 / 40 40 20 0 0 CLIFF 69 43 71 40 77 / 40 40 20 10 0 MULE CREEK 67 40 69 37 76 / 50 40 20 10 0 FAYWOOD 67 50 70 50 75 / 40 40 20 0 0 ANIMAS 76 51 78 54 84 / 30 30 0 0 0 HACHITA 75 49 77 49 82 / 30 30 0 0 0 ANTELOPE WELLS 78 51 80 54 85 / 30 30 0 0 0 CLOVERDALE 72 48 75 48 80 / 30 30 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 17/HEFNER
Hazardous weather outlook, Apr 19, 7:30 AM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 730 AM MDT SAT APR 19 2014 NMZ401>417-TXZ418>424-201200- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 730 AM MDT SAT APR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MOST OF THE PERIOD. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT THE STRONGEST STORMS COULD PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. BRIEFLY HEAVY RAINFALL COULD ALSO FALL OVER THE SILVER BURN SCAR BUT STORMS SHOULD MOVE FAST ENOUGH TO AVOID FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY WITH BLOWING DUST WEDNESDAY AND THURSDAY. OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL TOTALS ALONG WITH ANY REPORTS OF STRONG WINDS OR HAIL. HEFNER
In the hours before
Special weather statement, Apr 19, 9:06 AM MDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 906 AM MDT SAT APR 19 2014 TXZ420>424-191545- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-SALT BASIN TX-SOUTHERN HUDSPETH HIGHLANDS TX- 906 AM MDT SAT APR 19 2014 ...STRONG THUNDERSTORMS THREATENING HUDSPETH COUNTY THROUGH 945 AM MDT/1045 AM CDT/... AT 856 AM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS IN THE VICINITY OF OF SIERRA AND FORT HANCOCK TEXAS. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... SIERRA BLANCA... FORT HANCOCK... INDIAN HOT SPRINGS... FORT QUITMAN... ESPERANZA... ACALA... LITTLE BOX... QUITMAN CANYON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROGASH
Local storm report, Apr 19, 9:27 AM MDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
927 AM MDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND GST SIERRA BLANCA 31.17N 105.36W
04/19/2014 E50 MPH HUDSPETH TX TRAINED SPOTTER
SPOTTER REPORTS BRIEF HEAVY RAINS... FREQUENT LIGHTING
AND WIND GUSTS TO 50 MPH. STORMS HAVE ENDED.
&&
EVENT NUMBER EPZ1400071
JARSpecial weather statement, Apr 19, 12:31 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1231 PM MDT SAT APR 19 2014 NMZ417-TXZ420-191900- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-OTERO MESA NM- 1231 PM MDT SAT APR 19 2014 ...STRONG THUNDERSTORMS THREATENING EXTREME SOUTHERN OTERO... NORTHWESTERN HUDSPETH AND NORTHEASTERN EL PASO COUNTIES THROUGH 100 PM MDT... AT 1225 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM JUST NORTH OF LOMA LINDA. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... LOMA LINDA... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROGASH
Special weather statement, Apr 19, 1:19 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 119 PM MDT SAT APR 19 2014 NMZ404>406-192000- LOWLANDS OF THE BOOTHEEL NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-UPLANDS OF THE BOOTHEEL NM- 119 PM MDT SAT APR 19 2014 ...STRONG THUNDERSTORMS THREATENING HIDALGO AND SOUTHERN GRANT COUNTIES THROUGH 200 PM MDT... AT 113 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS OVER SOUTHWESTERN NEW MEXICO. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RODEO... ANTELOPE WELLS... ANIMAS... WINDMILL... SEPAR... ALAMO HUECO... PLAYAS... COTTON CITY... CLOVERDALE... ROAD FORKS... GERONIMO PASS... BIG HATCHET REFUGE... GRANITE GAP... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROGASH
Special weather statement, Apr 19, 1:57 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 157 PM MDT SAT APR 19 2014 NMZ403>407-192045- LOWLANDS OF THE BOOTHEEL NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-UPLANDS OF THE BOOTHEEL NM- 157 PM MDT SAT APR 19 2014 ...STRONG THUNDERSTORMS THREATENING HIDALGO...SOUTHERN GRANT AND LUNA COUNTIES THROUGH 245 PM MDT... AT 147 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS OVER PORTIONS OF SOUTHWEST NEW MEXICO. THIS ACTIVITY WAS LOCATED IN THE VICINITY OF ANIMAS...ANTELOPE WELLS AND COLUMBUS AS WAS MOVING TO THE NORTH TOWARD THE LORDSBURG AND DEMING AREAS. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RODEO... LORDSBURG... ANTELOPE WELLS... ANIMAS... DEMING... COLUMBUS... CARIZALIA VALLEY... WINDMILL... SUNSHINE... SEPAR... GERONIMO PASS... BIG HATCHET REFUGE... GRANITE GAP... SPRING CANYON STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:47 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 58 min |
| Apr 19, 3:54 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 51 min |
| Apr 19, 4:15 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 60 min |
| Apr 19, 4:38 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Otero | 97 min |
| Apr 19, 5:12 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 78 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.